# SDR DXTA2023052286710

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N571QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0126
- Aircraft time: 5,506 hours, 3,601 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODORS IN COCKPIT / CABIN: ON THE DECENT, WE SELECTED THE ENGINE/STAB AND WING ANTI-ICE ON. MOMENTS LATER THE ODOR OF BURNING TOAST COULD BE NOTICED. IT WAS NOTICEABLE FROM THE OVER HEAD VENTS AS WELL. UPON TURNING OFF THE WING AND ENGINE/STAB ANTI-ICE THE ODOR DISSIPATED. IT WAS NOT NOTICED FOR THE REMAINDER OF THE FLIGHT. // SIGNOFF// RAN BOTH #1 #2 ENG. SEPERATELY AND TIJRNED ON ENG. A/I AND WING A/I, NO SMELL NOTICED. PER MCC REQUEST REMOVED DUCT BEFORE BOTH ENGINES MASS AIR FLOW VALVE AND CHECKED FOR OIL INSIDE PLUMBING. NO OIL FOUND. REINSTALLED MASS AIRFLOW VALVE TUBING. OPS AND LEAK CHECKS GOOD. NO DEFECTS NOTED. ALL WORK PERFORMED IAW CESSNA 680A AMM 30-10-00 &. 21·10-05. COULD NOT DUPUCATE.
